# SDR AALA202406211531

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N951XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 19,752 hours, 5,087 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER NEEDS TO BE SERVICED. MAINTENANCE SERVICED THE L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
